Harmonic Morphisms on Weighted Graphs

J. Math. Sci. Univ. Tokyo
Vol. 7 (2000), No. 2, Page 297--310.

Tsuruta, Tomohisa
Harmonic Morphisms on Weighted Graphs
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

In this paper we shall show the extension of the equivalency between harmonicity and horizontal conformality for maps on weighted graphs. Furthermore we shall introduce the eigenvalue comparison theorems with respect to harmonic morphisms.

Mathematics Subject Classification (1991): Primary 05C99; Secondary 43A99, 53B99
Mathematical Reviews Number: MR1768467

Received: 1998-12-14